# SDR NACA2022081800001

- Difficulty date: August 18, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 85,203 hours, 14,372 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L HPSOV ON CLIMB OUT OF LAX, CHECKLIST COMPLETED. MX CONTROL DIRECTED TO RESET BLEED AND PACK, MSG DID NOT RETURN  UNTIL FINAL APPROACH. PERFORMED FIM 36-10 FAULT TREE 833 HPSOV WIRE FAULT MESSAGE. CHECKED WIRES FROM LH HPSOV TERMINALS TO DISCONNECT D17066P, WIRES CHECK OK FAULT CLEARED.
